# SDR IXXA20241114008

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767232
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 2242318607
- Part serial: NSN
- Condition: Gouged
- Location: Zone 400
- Component: Rh Core Cowl, Rohr
- Component part number: 2242302545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG CORE COWL O/B INSIDE 2ND FRAME LOWER FROM AFT HAS GOUGE. REPAIRED WITH 8110-3.
